Okay doctors have said when I'm sick my blood sugars climb sometimes out of sight. (495-525+) Okay so I've listened to the doctors kept taking my medications faithfully. In April 2011 ran out of free medications Lantus, Novalog, syringes, somehow what I qualified in Oct 2010 they claim the program doesn't run over a year…I still have the same amount of monies I had in oct that I still get in April, and if you add up oct 2010 to april 2011 thats six months I guess when they go to school for long periods of time people who run these programs lose some smarts along the way of all that schooling but that's not the issue here.
Okay here's the issue here stopped taking almost all of the medication except for the metformin 500 mg and my blood pressure medication Lisinopril 10mg x2 in am when I remember to take them or I take them I get afeeling that I need them thats hard to explain.
But here's the kicker since April 2011 no medications BS is between 90 and 125 test on a daily basis till the test strips run out then no more pricking fingers. So was I misdiagnosed? Also the hives have completely cleared up after stop taking the lantus, the bizarre nightmares have stopped, the sleep marathons my sleep is back to normal no more 72hrs of constant sleep, no nauseau. I kept telling the doctors that I have a whole list of medications th at I can't take because of hives, extreme swelling, blistering stopped the lantus the hives, swelling and blistering went away. doctors said its not possible to be allergic or have a reaction to man-made insulin i proved them wrong. All the symtoms went away when I stopped taking it. When I was hospitalized for extremely high BS over 500 I was discharged with 375 BS from the hospital after 4 days on their starvation diet of 1000 calories. I was in a controlled envirorment taking novalog 3 x's /day, and Lantus at bedtime, Metformin once in am and then again at bedtime, and the Lisinopril 2x's am
I feel that this diagnoses was misdiagnosed as I was hospitalized for pneumonia with a hi BS count, starved for 4 days, convinced that i needed this insulin that kept my blood sugars high with all the side effects the hives, swelling, blistering, bizarrre nightmares, extreme sleep marathons, not to mention what it has done to my eyesight I bump into things cause I can't see them especially in the bright sunlight things that are white look gray now. Eye doctor sez its irreversible damage has been done and it might get worse that I was put on a medication that I didn't need.
So was I misdiagnosed? i will know tomorrow when I go the the medical doctor and he takes a look at my BS log book
Next Discussion: Bedside Manner? How do you define it? And how important is it? »